# SDR CA080805012

- Difficulty date: July 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,556 hours
- Engine: Pwa PT642A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1013841377
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON APPROACH THE CREW WAS UNABLE TO EXTEND THE GEAR NORMALLY AND HAD TO PERFORM AN EMERGENCY EXTENSION. A SUCCESSFUL LANDING WAS CARRIED. UPON INVESTIGATION, IT WAS DETERMINED THE PROBLEM WAS IN THE LANDING GEAR SELECTOR ASSY. THE PIVOT SCREW FOR THE MICROSWITCH ACTUATING LEVER HAD BACKED OUT SEVERAL THREADS. THIS ALLOWED THE LEVER TO MIGRATE OUT WITH THE SCREW. WHEN THE GEAR WAS SELECTED UP THE ACTUATING LEVER CAME TO REST ON PART OF THE GEAR SELECTOR HSG. AS SUCH, WHEN THE CREW SELECTED GEAR DOWN THE SWITCHES WERE NOT RELEASED AND THE GEAR REMAINED IN THE RETRACTED POSITION. THREAD LOCKING COMPOUND WAS APPLIED TO THE PIVOT SCREW AND THE SCREW WAS TIGHTENED. SEVERAL GEAR SWINGS WERE SUCCESSFULLY COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
